# SDR SWIA202156357

- Difficulty date: January 24, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Part number: 6009260281
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR CONTROL ROD 600-92602-81 AFT ROD END BEARING IS CORRODED AND HAS ROUGH MOVEMENT.  (C-CHECK) RO 2/17/2021.  REMOVED AND REPLACED LT ELEVATOR CONTROL ROD IAW CRJ200 AMM 27-31-35-400-801, RIG CHECK GOOD IAW CRJ 200 AMM 27-31-00-830-805, AND OPS CHECK GOOD IAW CRJ 200 AMM 27-31-00-710-801.  COMPLETED PRIMARY FLIGHT CONTROL PATH TASK CARD 27-900-1003-SKY.
